MathSciNet Relay Station
MathSciNet bibliographic data
MR220209 (36 #3275) 53.66 (57.00)
Chavel, Isaac On normal Riemannian homogeneous spaces of rank $1$. Bull. Amer. Math. Soc. 73 1967 477–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement